Letter to the editor
Čebyševskij sbornik, Tome 15 (2014) no. 2, pp. 148-150
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{CHEB_2014_15_2_a11,
author = {V. N. Bezverkhnii and E. S. Logacheva},
title = {Letter to the editor},
journal = {\v{C}eby\v{s}evskij sbornik},
pages = {148--150},
year = {2014},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CHEB_2014_15_2_a11/}
}
V. N. Bezverkhnii; E. S. Logacheva. Letter to the editor. Čebyševskij sbornik, Tome 15 (2014) no. 2, pp. 148-150. http://geodesic.mathdoc.fr/item/CHEB_2014_15_2_a11/